Dizziness After Taking Medication On A Doctor’s Prescription?

Illustration of Dizziness After Taking Medication On A Doctor’s Prescription?
Illustration: Dizziness After Taking Medication On A Doctor’s Prescription? vidawellness.co.uk

Good evening doctor, I want to ask my grandmother happened to suffer from hypertension until there is a nerve which hit and the eyelid closed next, then I went to the hospital after being checked the doctor was asked to cityscan and was prescribed medication by a neurologist, my grandmother’s start take medication from the clinic but after nothing changes I refer to the hospital and get a new prescription drug, and I decided to replace the clinical medicine with medication from the hospital, here I want to ask, now my grandmother feels dizzy whether it’s the cause of a new drug, his reaction or incompatibility of drugs, or there are other causes, please explain, thank you

1 Answer:

Hello Andy, thank you for the question to HealthReplies.com

Dizziness can be caused by many causes. Dizziness itself can be described as the feeling of the body or head spinning, the head feels light, the feeling of fainting, darkening, etc. The description of dizziness itself is also important to determine the cause of dizziness. The following are some conditions that can cause dizziness:

blood pressure that is too low heart rhythm disorders heart valve disorders anemia excessive blood loss in a short period of time dehydration hypoglycemia or low blood sugar disorders in the ears motion sickness side effects of certain medications eye disorders neurological disorders and many other causes To be able to find out whether dizziness experienced by your neenk is caused by drugs or other things, of course, need to know clearly in advance what drugs are consumed by your grandmother. If indeed your grandmother feels dizzy after taking medication from the hospital, it helps you immediately bring your grandmother to control back to the doctor who prescribed medication so that you can re-evaluate the drugs given whether it really causes dizziness or dizziness caused by other things. It is better not to stop treatment, increase, or reduce the dose of the drug without consulting a doctor first.

Some things to do now:

Let your grandmother rest more and make sure your grandmother sleeps enough every day Give enough drink every day (if there are no specific restrictions from the treating doctor, give at least 2-3 liters to drink every day) Have your grandmother wake up from sleep or stand up from a position sit down more slowly, provide a place to hold on to your grandmother Give nutritious food every day Provide a handle in the bathroom and make sure the bathroom floor is not slippery Encourage your grandmother to keep on physical activity as much as possible, but still accompany your grandmother in activities

So much information from me, hopefully enough answer

: by

Related Question

Is Paranasal Sinus 3 Dangerous? How Is The Treatment?

Is Paranasal Sinus 3 Dangerous? How Is The Treatment?

(1 year ago)

Afternoon, my sister just X-rayed her diagnosis of paranasal sinuses (3). Is it dangerous or not? And about what treatment steps are appropriate for this type? Thank you...

Causes Of Itchy And Painful Hands After Being Infected With Herpes 2 Years Ago?

Causes Of Itchy And Painful Hands After Being Infected With Herpes 2 Years Ago?

(12 months ago)

Good morning, I used to have herpes at the time of my 9th grade. After recovering I got keloids in my hands, I thought if they were left alone they would disappear because I was st...

Coping With The Trauma Of Being Criticized?

Coping With The Trauma Of Being Criticized?

(11 months ago)

Hello, before I want to tell you sorry if my story is too long, when I was in elementary school I was isolated in my home environment because my parents were people who didn’...

Leave a Reply

Your email address will not be published. Required fields are marked *